A few weeks ago i was diagnosed with a cervical infection. The doctor gave me an antibiotic which was Dyoxycycline. I took all of the medicine which brought about the typical side effects (nausea, loss of appetite etc.)
On the second to last day of taking the medicine i started to get chest pains, and one day i woke up and the gland on the left side of my neck was swollen. I went to the ER they did a few tests and said id be fine. Now, its been 2 weeks and though the chest pain has subsided very much my neck is STILL swollen. What is wrong with me? I was told that i did not have an ear or throat related infection.
My only guess is that i had an allergic reaction to the antibiotic.. but like I said the staff at the ER said id be ok. This worries me now, I'm only 22 and don't want to let this go for too long. I also asked him if i should apply heat or a cold pack to the neck area for relief.... and he said to "just leave it alone, that it would heal by itself, that this happens to young people all the time. . take tylenol."
Now im sorry but i have no history of strep throat or chronic ear infections, as far as i know you dont just wake up one day with a swollen gland that lasts for weeks without a reason....
can any one help/relate/or give me some advice?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?